Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 77, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 14, 2022, 6:20 PM EDT for Lake County, Orange County, Osceola County, Florida. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2022, 6:20 PM EDT (22:20 UTC)
- Expired
- Jul 14, 2022, 6:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, FL, Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 101 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:24 PM EDT | HAIL 0.88 | 1 Nw Bay Lake, FL | VIDEO RECIEVED VIA TWITTER OF ESTIMATED NICKEL SIZE HAIL NEAR BAY LAKE |
| Jul 14, 6:24 PM EDT | HAIL 1 | 2 Nnw Bay Lake, FL | VIDEO RECIEVED VIA TWITTER OF ESTIMATED QUARTER SIZE HAIL NEAR BAY LAKE TIME ESIMATED VIA RADAR |
| Jul 14, 6:30 PM EDT | TSTM WND DMG | 1 Nw Windermere, FL | DELAYED REPORT. TRAINED SPOTTER REPORTED THUNDERSTORM WINDS KNOCKED DOWN A TREE THAT TOOK OUT A COUPLE SECTIONS OF A FENCE IN THE WINDERMERE AREA. ADDITIONAL SMALL BRANCHES FELL OFF TREES IN NEIGHBORHOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1746 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WUUS52 KMLB 142220
SVRMLB
FLC069-095-097-142245-
/O.NEW.KMLB.SV.W.0077.220714T2220Z-220714T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
620 PM EDT Thu Jul 14 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southern Lake County in east central Florida...
Southwestern Orange County in east central Florida...
Northwestern Osceola County in east central Florida...
* Until 645 PM EDT.
* At 620 PM EDT, a severe thunderstorm was located over Bay Lake,
moving northwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Orlando, Kissimmee, Apopka, Ocoee and Winter Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2843 8181 2864 8154 2839 8130 2826 8156
2833 8166 2835 8166 2835 8169
TIME...MOT...LOC 2220Z 139DEG 11KT 2842 8158
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Weitlich1 follow-up statement
931
WWUS52 KMLB 142234
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
634 PM EDT Thu Jul 14 2022
FLC097-142244-
/O.CAN.KMLB.SV.W.0077.000000T0000Z-220714T2245Z/
Osceola FL-
634 PM EDT Thu Jul 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2843 8181 2864 8154 2846 8136 2835 8148
2835 8169
TIME...MOT...LOC 2234Z 139DEG 11KT 2845 8161
$$
FLC069-095-142245-
/O.CON.KMLB.SV.W.0077.000000T0000Z-220714T2245Z/
Lake FL-Orange FL-
634 PM EDT Thu Jul 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN LAKE AND SOUTHWESTERN ORANGE COUNTIES...
At 634 PM EDT, a severe thunderstorm was located over Horizon West,
or near Bay Lake, moving northwest at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden and Windermere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2843 8181 2864 8154 2846 8136 2835 8148
2835 8169
TIME...MOT...LOC 2234Z 139DEG 11KT 2845 8161
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WeitlichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:02 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 14, 4:02 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 402 PM EDT Thu Jul 14 2022 .DISCUSSION... Now thru tonight...Scattered thunderstorms have developed along the Treasure Coast and Lake Okeechobee region this afternoon, following the westward progression of the Atlantic sea breeze. For now, this is where much of the activity is focused, though a few showers are trying to develop farther north in western Brevard and eastern Osceola counties. A gradual increase in storm coverage is expected across interior locations, especially from Lake Okeechobee to Orlando and Leesburg over the next several hours, as the west and east coast sea breezes collide. 500mb temperatures of -8C to -9C, DCAPE around 1000+ J/kg, and PW of 1.8"+ are some of the ingredients supporting the threat for strong thunderstorms this evening. The strongest activity will be capable of hail, strong winds up to 55 mph, torrential rainfall, and frequent lightning strikes. A Marginal Risk now encompasses much of east central Florida for the potential of a few strong to severe storms through tonight. By midnight, rain and storms will be winding down, leaving behind partly cloudy conditions. Friday-Sunday...With the Atlantic mid level ridge broken down and an approaching upper level low from the Bahamas, an east- southeasterly flow regime will quickly set up across east central Florida. Storm initiation may occur a bit faster on Friday as the Atlantic sea breeze pushes inland once again. Similar to today, the highest coverage is expected over the interior, west of I-95 on Friday. Weak troughing will interact with the decaying upper level low on Saturday and Sunday, when models continue to indicate the highest chance for widespread storms. Heavy rainfall over locations that are already saturated may lead to minor, localized flooding this weekend. In addition, a severe storm or two with hail and gusty winds cannot be ruled out. Daytime temperatures are forecast to reach the upper 80s and low 90s, due to the added cloud cover and rain chances. Muggy conditions will persist each night with lows in the 70s. Monday-Thursday (modified previous)...A weak mid-level ridge builds over FL to start next week and is forecast to bring some drier air aloft over FL. At the surface, the Atlantic high will build westward as its ridge axis redevelops over southern FL peninsula. As a result, the low level flow veers southwest on Monday, keeping high rain chances for ECFL (60-70pct) as the main sea breeze collision occurs on our side of the peninsula. However, from Tuesday onward rain chances are forecast to return to normal mid-summer values of 40-50pct as the surface ridge axis settles over Central FL. The main storm threats will continue to be frequent lightning strikes, gusty winds, and torrential downpours. Afternoon temperatures will steadily rise during the week, reaching the low 90s along the coast and mid 90s inland. At night, conditions remain muggy and warm with temps in the mid to upper 70s. && .AVIATION... VFR conditions prevailing outside of convection through the period. Scattered to numerous showers and storms expected into the evening hours, as the sea breezes collide over the interior of the peninsula. VCTS lingering along the Treasure Coast through around 21- 22Z, before convection pushes inland. TEMPO groups have been included for the interior terminals, where the highest confidence in CIG/VIS reductions due to storms exists. A few storms could be strong to marginally severe, with gusts up to around 45-50kts. Activity is expected to linger through the evening hours again, tapering off by around 2Z. SE flow this afternoon becoming light overnight. && .MARINE... Tonight...SSE winds around 15 kts will gradually decrease overnight and become more SE. Seas 2 ft near shore and 3 ft offshore will continue, except where locally higher near thunderstorms. Friday-Monday (previous)...The axis of the Atlantic surface ridge is forecast to shift north of Central FL this weekend. This will cause mostly E/ESE winds around 10 knots on Friday to veer southeast on Saturday, then south on Sunday. Winds could increase up to 15-17 knots Saturday night into Sunday. Scattered showers and lightning storms are forecast over the local waters on Friday, then storms become widespread over the weekend as a mid to upper- level low moves over FL. Frequent lightning strikes and wind gusts at or above 35 knots will pose a threat to mariners each day. Storm activity is expected to redevelop over the offshore waters each night. The Atlantic high pressure will rebuild over the western Atlantic on Monday, as its ridge axis redevelops over southern FL peninsula. The resulting southwest winds mean another afternoon/evening of numerous offshore moving thunderstorms along the Central FL Atlantic coast. Seas 2-3 feet Friday and Saturday will build to 3-4 feet nearshore and 4-5 feet offshore on Sunday, before dropping back to 3-4 feet on Monday. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 90 74 90 / 30 40 30 70 MCO 73 93 75 92 / 60 50 30 80 MLB 75 88 76 88 / 20 40 30 80 VRB 72 89 74 90 / 20 40 40 80 LEE 73 91 74 90 / 60 60 40 80 SFB 73 92 74 90 / 50 50 30 80 ORL 75 93 76 92 / 60 50 30 80 FPR 73 87 74 88 / 20 40 40 80 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && FORECAST...Schaper RADAR...Watson AVIATION...Leahy
Hazardous weather outlook, Jul 14, 11:08 AM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1108 AM EDT Thu Jul 14 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-142000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1108 AM EDT Thu Jul 14 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to locally numerous showers and lightning storms will move toward the north or northeast at around 10 mph across east central Florida this afternoon and evening. The highest coverage will be over inland locations. A few storms will become strong to potentially severe as they interact with the sea breezes and other outflow boundaries, producing frequent lightning strikes, strong wind gusts up to 55 mph, and locally heavy rainfall. Move indoors to safety at the first sign of threatening skies or if you hear thunder. .FLOOD IMPACT... Locally heavy rainfall is possible today, especially with slow storm motions of 5 to 10 mph. A quick 1 to 2 inches of rain in an hour with locally higher amounts of 3 or more inches may cause local road, urban, and poor drainage flooding. .EXCESSIVE HEAT IMPACT... Hot and humid conditions will continue across the region today, with highs in the low to mid 90s and peak afternoon heat index values around 102 to 107. If outdoors today, make sure that you stay hydrated and take plenty of breaks in air conditioned spaces. Also, never leave a child or pet unattended in a vehicle. .RIP CURRENT IMPACT... There is a Moderate risk of life-threatening rip currents at all east central Florida beaches today. To reduce your risk of getting caught in the seaward pull of a rip current, always swim near a lifeguard and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... A few stronger storms may be capable of producing wind gusts to 35 to 45 knots through the afternoon and early evening hours as they move north to northwest around 5 to 10 knots over inland lakes. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Scattered to locally numerous showers and lightning storms are forecast through this weekend and into early next week with the highest chances across the interior. The main threats from any stronger storms will be frequent lightning, as well as gusty winds, and torrential downpours. A moderate risk of dangerous rip currents is expected to continue through late week and into the upcoming weekend. .SPOTTER INFORMATION STATEMENT... Formal activation of SKYWARN spotter networks is not expected to be needed today. However, please report any rainfall amounts of 3 inches or greater to the National Weather Service office in Melbourne. Schaper
In the hours before
Special weather statement, Jul 14, 4:44 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
444 PM EDT Thu Jul 14 2022
FLZ053-254-547-142130-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
444 PM EDT Thu Jul 14 2022
...A strong thunderstorm will impact portions of northwestern Indian
River, southwestern Brevard and southeastern Osceola Counties through
530 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kenansville, moving northwest at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Kissimmee, Lake Marian, Kenansville, Forever Florida and Deer
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2802 8139 2801 8138 2803 8137 2813 8089
2776 8073 2764 8105 2764 8114 2765 8114
2771 8115 2773 8117 2782 8121 2785 8124
2786 8130 2792 8131 2794 8135 2795 8134
2800 8139 2800 8142 2801 8143
TIME...MOT...LOC 2043Z 138DEG 26KT 2776 8102
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
WeitlichSpecial weather statement, Jul 14, 5:08 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Thu Jul 14 2022
FLZ053-142145-
Osceola FL-
508 PM EDT Thu Jul 14 2022
...A strong thunderstorm will impact portions of northern Osceola
County through 545 PM EDT...
At 508 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Harmony, or 10 miles southwest of Holopaw, moving
northwest at 20 mph. Additional strong storms will develop across
northern Osceola County through late afternoon.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Saint Cloud, East Lake Toho, Holopaw, West Lake Toho and Narcoossee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2835 8113 2810 8104 2796 8135 2798 8138
2800 8139 2800 8142 2805 8146 2806 8146
2806 8144 2804 8143 2801 8138 2804 8136
2807 8137 2807 8135 2808 8135 2809 8145
2814 8146 2814 8152 2820 8152 2824 8154
TIME...MOT...LOC 2108Z 125DEG 17KT 2807 8121
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WeitlichSpecial weather statement, Jul 14, 5:43 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
543 PM EDT Thu Jul 14 2022
FLZ045-053-144-142230-
Osceola FL-Orange FL-Southern Lake County FL-
543 PM EDT Thu Jul 14 2022
...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 630 PM EDT...
At 542 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Lake Toho, moving northwest at 15 mph. Additional strong storms
will develop through late afternoon into Orange and southeast Lake
counties.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Windermere, Bay Lake and Celebration.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.
&&
LAT...LON 2835 8177 2855 8144 2836 8119 2813 8145
2814 8146 2814 8150 2816 8152 2820 8152
2826 8156 2826 8166 2835 8166
TIME...MOT...LOC 2142Z 124DEG 14KT 2821 8142
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WeitlichSpecial weather statement, Jul 14, 5:50 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
550 PM EDT Thu Jul 14 2022
FLZ053-142215-
Osceola FL-
550 PM EDT Thu Jul 14 2022
...A strong thunderstorm will impact portions of north central
Osceola County through 615 PM EDT...
At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Lake Toho, moving west at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saint Cloud, Holopaw, Narcoossee, Harmony and Alligator Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2833 8124 2813 8106 2797 8128 2802 8138
2804 8136 2807 8137 2807 8135 2808 8135
2809 8144 2805 8143 2806 8145 2806 8144
2808 8144 2809 8145 2814 8146
TIME...MOT...LOC 2150Z 070DEG 7KT 2815 8134
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleyLocal storm report, Jul 14, 6:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
606 PM EDT THU JUL 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND GST KISSIMMEE AIRPORT 28.29N 81.44W
07/14/2022 M48 MPH OSCEOLA FL AWOS
THE AWOS AT KISSIMMEE GATEWAY AIRPORT REPORTED A
45MPH/39KT WIND GUST FROM THE SSE AT 549PM. THEN,
REPORTED A GUST OF 48MPH/42KT FROM THE SE AT 551PM
&&
EVENT NUMBER MLB2200353
CLSpecial weather statement, Jul 14, 6:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
620 PM EDT Thu Jul 14 2022
FLZ041-045-046-142300-
Orange FL-Seminole FL-Inland Volusia FL-
620 PM EDT Thu Jul 14 2022
...A strong thunderstorm will impact portions of Seminole, central
Orange and south central Volusia Counties through 700 PM EDT...
At 620 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oviedo, moving west at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2883 8131 2891 8121 2881 8109 2875 8105
2872 8104 2855 8114 2860 8142
TIME...MOT...LOC 2220Z 112DEG 12KT 2868 8116
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LeahyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:02 PM EDT | Special Weather Statement | MLB | Lake | 28 min |
| Jul 13, 8:12 PM EDT | Special Weather Statement | MLB | Lake | 33 min |
| Jul 13, 8:15 PM EDT | Special Weather Statement | MLB | Polk | 30 min |
| Jul 13, 8:20 PM EDT | Areal Flood Advisory | MLB | Volusia | 115 min |
| Jul 13, 8:33 PM EDT | Special Weather Statement | MLB | Lake | 42 min |
| Jul 13, 8:35 PM EDT | Special Weather Statement | MLB | Flagler | 25 min |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 28 min |
| Jul 13, 8:52 PM EDT | Areal Flood Advisory | MLB | Lake | 113 min |
| Jul 13, 9:07 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Jul 13, 10:45 PM EDT | Special Weather Statement | MLB | Volusia | 30 min |
| Jul 14, 2:18 PM EDT | Special Weather Statement | MLB | Martin | 27 min |
| Jul 14, 3:04 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 41 min |
| Jul 14, 3:32 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Saint Lucie | 28 min |
| Jul 14, 3:51 PM EDT | Special Weather Statement | MLB | Indian River | 39 min |
| Jul 14, 3:57 PM EDT | Special Weather Statement | MLB | Okeechobee | 48 min |
| Jul 14, 4:15 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola | 30 min |
| Jul 14, 4:44 PM EDT | Special Weather Statement | MLB | Osceola | 46 min |
| Jul 14, 5:08 PM EDT | Special Weather Statement | MLB | Osceola | 37 min |
| Jul 14, 5:18 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 31 min |
| Jul 14, 5:43 PM EDT | Special Weather Statement | MLB | Orange | 47 min |
| Jul 14, 5:50 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| Jul 14, 6:20 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Jul 14, 6:24 PM EDT | Special Weather Statement | MLB | Orange | 36 min |
| Jul 14, 6:43 PM EDT | Special Weather Statement | MLB | Lake | 62 min |
| Jul 14, 6:54 PM EDT | Special Weather Statement | MLB | Seminole | 51 min |
| Jul 14, 7:41 PM EDT | Special Weather Statement | MLB | Lake | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.